# SDR UPS204161

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND A CRACKED SHEAR TIE AT STRINGER 15 RT AFT SIDE OF STA 277.8 WL 225.  MAINTENANCE REPAIRED IAW SRM 51-10-1 AND 51-40-2.
